# SDR SWAA2022010657534

- Difficulty date: January 2, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d S25l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO LT FLOOR TO SIDE SUPPORT CORRODED AT BS 500D S25L    REMOVED CORROSION ON FLOOR SUPPORT & FOUND OUT LIMITS. ORIGINAL MAT. .040' REMOVED .040' REMAINING 0.000' IAW SRM 51-10-02 & SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION, FABRICATED A NEW FLOOR TO SIDE SUPPORT & SPLICE PLATE.   LOCATED & DRILLED THE NEW PARTS IAW SRM 53-00-53-2R-5 & SRM 51-40-02-0G-0.  TREATED  REPAIR & SPLICE WITH ALODINE & PRIMER IAW AMM. 51-21-72.  INSTALLED PARTS & SPLICE REPAIR IAW SRM 53-00-53-2R-5.
